# SDR REXA2022011900069

- Difficulty date: October 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT MACHINED BRACKET AT LBL24, F.S. 565.00 HAS LIGHT CORROSION AROUND A COUPLE FASTENER HOLES AND NUTPLATE ATTACH RIVETS.	REMOVED BAD PART, LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PART P/N SH670-33390-2 IAW CRJ900 SRM 51-77-00-001-001-A01, 51-21-01-001-001-A01, 51-400-11-001-001-A01, 51-42-21-001-001-A01. INSTALLED NUTPLATES ON BRACKET IAW CRJ900 SRM51-42-15-001-001-A01 SRM 51-42-01-001-001-A01 AT F.S. 565.00 LBL 24
